# SDR DL76S071600

- Difficulty date: November 28, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 62,490 hours, 29,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3211
- Condition: Damaged
- Location: Fs 1286 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BLENDS AT FS 1286.5 AND 32L DUE TO GROUND DAMAGE PER ER/A 459209-14 REV A.
